# SDR 2001UALA00237

- Difficulty date: March 13, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N436UA
- Make and model: Airbus A320-232
- Aircraft serial: 638
- Aircraft time: 15,619 hours, 5,089 cycles
- Engine: Iae V2527A5
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Seal
- Part number: ABS73772
- Condition: Leaking
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

RIGHT WING AIR LEAK. SUPPLEMENTAL DATA UPDATE FOUND ENGINE BLEED AIR SUPPLY DUCT JOINT LEAK IN RIGHT HAND WING LEADING EDGE.   REPLACED DETERIORATED SEAL.   NO FURTHER FAULTS REPORTED.
